| Model Number |
MMT-723LNAS |
| Medical Device Problem Codes |
Mechanical Problem (1384); Device Difficult to Program or Calibrate (1496); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/23/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that insulin pump had button error and motor error alarm.Customer reported that the drive support cap was correct.Customer was able to successfully clear the alarm.Customer was able to complete pump rewind.No harm requiring medical intervention was reported.The insulin pump will not be returned for analysis.